# SDR SWAA2022020108425

- Difficulty date: August 22, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE ARM WEIGHT IS CORRODED. / REMOVED AND INSTALLED NEW RUDDER BALANCE ARM WEIGHT IAW BOEING CMM CHAPTER 55-40-09 STEP (3) WEIGHT WN49 06
